Chuluunbaatar, O, Joint Institute for Nuclear Research

Issue Section Title Abstract File
No 1 (2014) Articles A Brief Description of Higher-Order Accurate Numerical Solution of Burgers’ Equation Abstract PDF
(Eng)
No 2.2 (2010) Articles On Newton-Type Methods with Fourth and Fifth-Order Convergence Abstract PDF
(Eng)
No 4 (2009) Articles Some Iteration Methods with High-Order Convergence for Nonlinear Equations Abstract PDF
(Rus)
No 1 (2008) Articles Multi-Layer Schemes for Solving the Time-Dependent Shr.odinger Equation Abstract PDF
(Rus)
No 2 (2009) Articles Algorithm of Numerical Solving the Parametric Sturm-Liouville Problem and Calculation of Solution Derivatives with Respect to the Parameter via the Finite-Element Method Abstract PDF
(Rus)
No 3 (2008) Articles Multi-Layer Schemes for Solving Time-Dependent Schrцdinger Equation by Finite Element Method Abstract PDF
(Rus)
No 1 (2012) Articles A Local and Semilocal Convergence of the Continuous Analogy of Newton's Method Abstract PDF
(Eng)
No 3 (2016) Articles Solution of the Boundary-Value Problem for a Systems of ODEs of Large Dimension: Benchmark Calculations in the Framework of Kantorovich Method Abstract PDF
(Eng)
No 3 (2016) Articles Algorithms and Programs for Solving Boundary-Value Problems for Systems of Second-Order ODEs with Piecewise Constant Potentials: Multichannel Scattering and Eigenvalue Problems Abstract PDF
(Eng)
Vol 25, No 1 (2017) Mathematical Modeling Algorithms for Solving the Parametric Self-Adjoint 2D Elliptic Boundary-Value Problem Using High-Accuracy Finite Element Method Abstract PDF
(Eng)
No 2 (2008) Articles Variational-Iteration Algorithms of Numerical Solving BoundState and Scattering Problems for Coupled-Channels Radial Equations Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies